Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jenirose

Eczema post tane?

Recommended Posts

I finished my 2nd course of accutane this past Februray. Everythings currently great except that I still have some patches of eczema on just one of my hands that wont go away! They formed about 2 months into my treatment and then never went away. Has this happened to anyone else??

Share this post


Link to post
Share on other sites

Eczema is a documented side of tane.

What have you used to try and help your hand?

I got some on my hand while on tx a few times, I remember my derm gave me something, but it's been over a year so I can't remember the name, however it cleared up.

Maybe call or see your derm for it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×